# SDR ASAA2023110546002

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,510 hours, 17,049 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000 INTERROGATE THE FMC CDU FOR ENGINE FAULTS ENG#2 EEC BITE TEST FOUND ENG @2 ECONOMIC FAULT MESSAGE 77-20872 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
